ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Back to Search Results |
| Model Number |
011-C3302 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.Additional contact information section e (b)(6).
Event or Problem Description
The event involved a 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave®, clamp, rotating luer in which the customer stated that the device cannot connect tightly and causing leakage.The device was reported to be used for normal infusion therapy on a patient in ward 5.There were no holes, cuts, cracks, tears or defects noted.There was no bleedback, no biohazard and no chemo used.The clinical staff changed the tubing and therapy was resumed.There was no adverse event/patient harm or delay in therapy reported.This is report 7 of 12.